# SDR AALA20140729005

- Difficulty date: July 29, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 5,027 hours, 609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0203173001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE ESCAPE PATH LIGHT AT WET BAR GALLEY NEXT TO RT NR 2 DOOR MISSING LENS.  REPLACED LENS FOR ESCAPE PATH LIGHT.  OPERATIONS CHECKED NORMAL.
